# SDR C2XA07TY023

- Difficulty date: May 2, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 13,623 hours, 10,571 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Housing
- Part number: 14524978001
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS C-CHECK- DISCREPANCY- RT HORIZONTAL STAB.  HINGE POINT HAS MIGRATED BUSHING AT IT'S FLANGE.  REMOVED BUSHINGS REWORKED HOUSING TO 1ST OVERSIZE OF 1.664" AND INSTALLED NEW BUSHINGS IAW EMB 135/145 SRM 55-10-02.
